# SDR USAA20110615EM037

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2140,  CABIN ODOR ON TAKEOFF.  REMOVED AND REPLACED THE LEFT ENGINE.  RAN THE ENGINE WITH NO ODORS IN FLIGHT DECK.
